Milstein's type schemes for fractional SDEs

Abstract : Weighted power variations of fractional Brownian motion B are used to compute the exact rate of convergence of some approximating schemes associated to one-dimensional stochastic differential equations (SDEs) driven by B. The limit of the error between the exact solution and the considered scheme is computed explicitly.
Type de document :
Article dans une revue
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2009, 45 (4), pp.1085-1098. <10.1214/08-AIHP196>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00130399
Contributeur : Ivan Nourdin <>
Soumis le : jeudi 23 octobre 2008 - 10:41:45
Dernière modification le : jeudi 9 février 2017 - 15:28:46
Document(s) archivé(s) le : jeudi 23 septembre 2010 - 17:30:09

Fichiers

milstein_final.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Mihai Gradinaru, Ivan Nourdin. Milstein's type schemes for fractional SDEs. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2009, 45 (4), pp.1085-1098. <10.1214/08-AIHP196>. <hal-00130399v3>

Partager

Métriques

Consultations de
la notice

197

Téléchargements du document

101